Accessibility navigation


The evolution of reaction-diffusion waves in generalized Fisher equations: Exponential decay rates.

Leach, J.A., Needham, D.J. and Kay, A.L. (2003) The evolution of reaction-diffusion waves in generalized Fisher equations: Exponential decay rates. Dynamics of Continuous, Discrete and Impulsive Systems, Series A. Mathematical Analysis, 10 (3). pp. 417-430.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4965

Centaur Editors: Update this record

Page navigation